# SDR IPXA2020082429354

- Difficulty date: August 5, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING UPPER SKIN HAS CORROSION BETWEEN  XORS. 429-581 AT REAR SPAR.REPAIRED CORRODED R/H WING UPPER SKIN AT NOTED LOCATIONS IAW EA 011-5730-01-A8479 REV. I/R, AND EO MD11-5730-77584-A. (MINOR)
